Alert archive / Illinois / River Flood Advisories in 2013

River Flood Advisory 21, NWS Chicago, IL

March 11, 2013Ogle County, Illinois

NWS Chicago, IL issued this river flood advisory at Mar 11, 2013, 9:22 AM CDT for Ogle County, Illinois. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2013, 9:22 AM CDT (14:22 UTC)
Expired
Mar 12, 2013, 9:44 AM CDT
In force
24 hr
Issued by
NWS Chicago, IL

County Ogle County, IL

The radar

The Chicago radar (KLOT), 113 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rock River at Byron (BYRI2). The gauge peaked at 12.85 ft at Mar 12, 2013, 8:00 AM CDT.

actionminormoderate5101503/1103/1203/13
Action stage
10.5 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05440700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WGUS83 KLOT 111422
FLSLOT
 
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
922 AM CDT MON MAR 11 2013

...THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FLOOD 
ADVISORY FOR THE ROCK RIVER...

  ROCK RIVER AT BYRON AFFECTING OGLE COUNTY 
  ROCK RIVER AT DIXON AFFECTING LEE COUNTY 

.RISES ON AREA RIVERS CONTINUE AS A RESULT OF RAIN AND SNOWMELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND
FIND AN ALTERNATE ROUTE.

ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. 

&&

ILC141-120222-
/O.NEW.KLOT.FL.Y.0021.130311T1422Z-130316T1430Z/
/BYRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
922 AM CDT MON MAR 11 2013

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLOOD ADVISORY FOR
  THE ROCK RIVER AT BYRON.
* UNTIL SATURDAY MORNING.
* AT 815 AM MONDAY THE STAGE WAS 10.1 FEET.
* ACTION STAGE IS 10.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.9 FEET BY TUESDAY 
  EVENING.
* IMPACT...AT 13.0 FEET...WATER APPROACHES HOUSES ALONG THE RIVER 
  DOWNSTREAM FROM BYRON.

$$

ILC103-120222-
/O.NEW.KLOT.FL.Y.0022.130311T1422Z-130315T1500Z/
/DXRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
922 AM CDT MON MAR 11 2013

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLOOD ADVISORY FOR
  THE ROCK RIVER AT DIXON.
* UNTIL FRIDAY MORNING.
* AT 815 AM MONDAY THE STAGE WAS 12.1 FEET.
* ACTION STAGE IS 13.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.5 FEET BY EARLY WEDNESDAY
  MORNING.


$$
3 follow-up statements
958 
WGUS83 KLOT 120124
FLSLOT
 
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
824 PM CDT MON MAR 11 2013

...THE FLOOD ADVISORY CONTINUES FOR THE ROCK RIVER...
  ROCK RIVER AT DIXON AFFECTING LEE COUNTY 
  ROCK RIVER AT BYRON AFFECTING OGLE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND
FIND AN ALTERNATE ROUTE.

ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. 

&&

ILC141-121324-
/O.CON.KLOT.FL.Y.0021.000000T0000Z-130316T1430Z/
/BYRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
824 PM CDT MON MAR 11 2013

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER AT BYRON
* UNTIL SATURDAY MORNING.
* AT  815 PM MONDAY THE STAGE WAS 12.0 FEET.
* ACTION STAGE IS 10.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.9 FEET BY WEDNESDAY 
  MORNING.


$$

ILC103-121324-
/O.EXT.KLOT.FL.Y.0022.000000T0000Z-130316T1400Z/
/DXRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
824 PM CDT MON MAR 11 2013

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER AT DIXON
* UNTIL SATURDAY MORNING.
* AT  715 PM MONDAY THE STAGE WAS 13.7 FEET.
* ACTION STAGE IS 13.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.6 FEET BY EARLY WEDNESDAY
  MORNING.

$$
ACS
504 
WGUS83 KLOT 120353
FLSLOT
 
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1053 PM CDT MON MAR 11 2013

...THE FLOOD ADVISORY CONTINUES FOR THE ROCK RIVER...

  ROCK RIVER AT BYRON AFFECTING OGLE COUNTY 
  ROCK RIVER AT DIXON AFFECTING LEE COUNTY 

.SYNOPSIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND
FIND AN ALTERNATE ROUTE.

ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. 

&&

ILC141-121553-
/O.CON.KLOT.FL.Y.0021.000000T0000Z-130316T1430Z/
/BYRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1053 PM CDT MON MAR 11 2013

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER AT BYRON
* UNTIL SATURDAY MORNING.
* AT 1000 PM MONDAY THE STAGE WAS 12.2 FEET.
* ACTION STAGE IS 10.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.9 FEET BY WEDNESDAY 
  MORNING.
* IMPACT...AT 13.0 FEET...WATER APPROACHES HOUSES ALONG THE RIVER 
  DOWNSTREAM FROM BYRON.

$$

ILC103-121553-
/O.CON.KLOT.FL.Y.0022.000000T0000Z-130316T1400Z/
/DXRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1053 PM CDT MON MAR 11 2013

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER AT DIXON
* UNTIL SATURDAY MORNING.
* AT 1000 PM MONDAY THE STAGE WAS 14.1 FEET.
* ACTION STAGE IS 13.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.6 FEET BY EARLY WEDNESDAY
  MORNING.

$$
399 
WGUS83 KLOT 121444
FLSLOT
 
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
944 AM CDT TUE MAR 12 2013

...THE FLOOD ADVISORY IS CANCELLED FOR THE ROCK RIVER...
 
  ROCK RIVER AT BYRON AFFECTING OGLE COUNTY

.THE FLOOD WARNING FOR BYRON HAS BEEN REPLACED WITH A FLOOD WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND
FIND AN ALTERNATE ROUTE.

ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. 

&&

ILC141-121514-
/O.CAN.KLOT.FL.Y.0021.000000T0000Z-130316T1430Z/
/BYRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
944 AM CDT TUE MAR 12 2013

THE FLOOD ADVISORY IS CANCELLED FOR THE ROCK RIVER AT BYRON
  AND HAS BEEN REPLACED BY A FLOOD WARNING.
* AT 915 AM TUESDAY THE STAGE WAS 12.9 FEET.
* ACTION STAGE IS 10.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO GO ABOVE FLOOD STAGE BY THIS 
  EVENING.
* IMPACT...AT 13.0 FEET...WATER APPROACHES HOUSES ALONG THE RIVER 
  DOWNSTREAM FROM BYRON.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this river flood advisory went out at Mar 11, 9:09 AM CDT, 13 minutes earlier.

Area forecast discussion, Mar 11, 9:09 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
909 AM CDT MON MAR 11 2013

.DISCUSSION...
331 AM CDT

TODAY...
MAIN FORECAST CHALLENGES FOR TODAY REVOLVE AROUND TEMPS...FRONTAL
BOUNDARY TIMING...AND PRECIP TYPE. ELONGATED SFC LOW HAS FINALLY
PASSED TO THE NORTHEAST OF NORTHERN IL/NORTHWEST IN EARLY THIS
MORNING. SFC OBS INDICATE THE CENTER OF CIRCULATION HAS PUSHED TO
THE CENTRAL PORTION OF LAKE MICHIGAN...AND HI-RES GUIDANCE CONCURS
ON THIS PLACEMENT. FORECAST GUIDANCE CONTINUES TO LIFT THIS FEATURE
TO THE NORTHEAST...ALTHOUGH SLOW THIS AFTN ACROSS FAR NORTHERN LAKE
HURON. THIS WILL ALLOW THE TRAILING FRONTAL BOUNDARY TO STEADILY
SLIDE E/SE ACROSS THE CWFA...WITH A PROLONGED PERIOD OF WRAP-AROUND
MOISTURE FOR THIS AFTN/EVE. PATCHY DENSE FOG FROM EARLY THIS MORNING
WILL LINGER FOR THE FAR NORTHERN/NORTHWESTERN PORTIONS OF THE CWFA
UNTIL DAYBREAK...HOWEVER EXPECT VISIBILITIES TO STEADILY IMPROVE BY
LATER THIS MORNING.

SFC TEMPS EARLY THIS MORNING REMAIN VERY MILD ACROSS MUCH OF THE
CWFA...WITH MANY LOCATIONS HOVERING IN THE MID 40S. THE EXCEPTION IS
THE FAR WESTERN CWFA WHERE SOME SNOWPACK REMAINS AND TEMPS ARE IN
THE MID/UPR 30S. WITH THE PASSAGE OF THE SFC LOW...WINDS HAVE BEGUN
TO INCREASE AND TURN FROM THE SOUTH TO W/NW. DEW PTS IN MANY AREAS
HAVE REMAIN MILD IN THE UPR 30S/LOW 40S...AGAIN WITH THE EXCEPTION
TO THE WESTERN PORTIONS OF THE FORECAST AREA. AS THE FRONTAL BNDRY
SWEEPS ACROSS THE CWFA SLIGHTLY DRIER AND MORE SEASONAL AIR WILL
ARRIVE...LOWERING DEW PTS INTO THE UPR 20S/LOW 30S BY MIDDAY. THEN
SLOWLY FALL INTO THE MID 20S ACROSS MOST OF THE AREA LATER TONIGHT.

WITH THE PROLONGED PERIOD OF MILD AIR THIS MORNING...EXPECT ANY
PRECIP THAT DOES OCCUR TO FALL IN A LIQUID FORM RATHER THAN FROZEN.
HOWEVER...AS PREVIOUSLY MENTIONED IN REGARDS TO THE FAR WESTERN CWFA
WHERE TEMPS ARE COOLER. THESE AREAS MAY SEE SOME FREEZING
DRIZZLE/LIGHT SNOW/RAIN MIXTURE THIS MORNING. THEN AS THE MIXED
LAYER INCREASES AND PARCELS CAN BE LIFTED INTO THE DGZ...PRECIP TYPE
SHOULD BE FOCUSED IN THE RAIN/SNOW TYPE RATHER THAN FREEZING
DRIZZLE. HI-RES GUIDANCE CONTINUES TO DEPICT A WEAK PUSH OF PRECIP
LATER THIS MORNING ACROSS THE HEART OF THE CWFA...THEN LIFTING
NORTHEAST BY THIS AFTN. HOWEVER...WITH THE WRAP-AROUND MOISTURE
LINGERING HAVE CONTINUED TO MENTION LOW POPS THROUGH THIS AFTN/EVE.

TEMPS TDY WILL BE THE WARMEST EARLY...THEN MAY STABILIZE DEPENDING
ON TIMING OF FRONTAL BNDRY PASSAGE. MAINLY FEEL TEMPS IN THE MID/UPR
30S FOR THE FAR WEST...ARND 40 CENTRAL...AND PSBLY LOW/MID 40S
EAST/SOUTHEAST.

CONFIDENCE...MEDIUM/HIGH.

TONIGHT THROUGH TUESDAY...
500MB TROUGH AXIS PIVOTS EAST ACROSS THE UPPER MIDWEST INTO THE
GREAT LAKES REGION TONIGHT...AND WILL LINGER THROUGH TUE. CYCLONIC
FLOW WILL CONTINUE TO INFLUENCE THE WEATHER FOR THE WESTERN GREAT
LAKES AS WRAP AROUND MOISTURE HOLDS ONTO THE AREA FOR MUCH OF THE
TONIGHT THROUGH TUESDAY PERIOD. 850MB THERMAL TROUGH ARRIVES WITH
TEMPS COOLING TO SLIGHTLY SUB-SEASONAL CONDS IN THE -6 TO -10 DEG C.
STEADY COLD AIR ADVECTION ACROSS THE CWFA SHOULD MAINTAIN COOLER
TEMPS OVERNIGHT IN THE 20S OVERNIGHT TONIGHT AND MID 30S TO POSSIBLY
40 DEG ACROSS THE FAR SOUTHERN CWFA TUE AFTN.

WITH THE COOLER AIR ARRIVING TONIGHT...ANY LINGERING PRECIP SHUD
SLOWLY TRANSITION OVER TO ALL LIGHT SNOW SHOWERS. IT DOES NOT APPEAR
TO PRODUCE ANY ACCUMULATIONS...HOWEVER MAYBE A DUSTING COULD OCCUR
IN A FEW AREAS. OTHERWISE EXPECT NO ACCUMS AT THIS TIME.

TUESDAY NIGHT THE TROUGH AXIS BEGINS TO PIVOT EAST...WITH HEIGHTS
BEGINNING TO INCREASE OR PROVIDE SOME WEAK DIFFLUENCE ALOFT
OVERNIGHT TUE INTO EARLY WED. THIS WILL GRADUALLY BRING AN END TO
THE PRECIP TUE NIGHT.

CONFIDENCE...HIGH.

WEDNESDAY THROUGH SUNDAY...
LONGWAVE PATTERN FOR THE EXTENDED PERIODS CONTINUES TO DEMONSTRATE A
SLOW DEPARTURE FOR THE MID-WEEK 500MB TROUGH OVER THE GREAT LAKES
REGION. THIS FEATURE IS BEING HEAVILY INFLUENCED BY THE FURTHER
DOWNSTREAM RIDGE ACROSS THE CANADIAN MARITIME...WHICH GUIDANCE
SUGGESTS WILL SLIDE NORTH TOWARDS GREENLAND. THAT WILL ALLOW THE
GREAT LAKES TROUGH TO EJECT EAST. UPSTREAM A STRONG RIDGE WILL
REMAIN THROUGH THUR FOR THE PAC-NW...THEN BEGIN TO DRIFT EAST AND
FLATTEN FOR THE END OF THE WEEK INTO THE UPCOMING WEEKEND.

THUS THE OVERALL THEME FOR THE EXTENDED PERIODS APPEARS TO POINT
TOWARDS A COOL START...TRANSITIONING INTO A SEASONAL AND ZONAL FLOW
PATTERN. ANTI-CYCLONIC FLOW SHOULD ARRIVE MID-WEEK AT THE SFC
THROUGH THUR...WITH A SLIGHT RELAXING IN THE SFC RIDGE CENTER THUR
NIGHT/FRI. THIS MAY ALLOW A WEAK WAVE TO BRING PRECIP BACK INTO THE
REGION FRI BEFORE TRANSITIONING INTO A FASTER ZONAL FLOW SAT/SUN.
THIS COULD RESULT IN SYSTEMS QUICKLY SLIDING WEST TO EAST ACROSS THE
CONUS FOR THE UPCOMING WEEKEND...WITH LOW CHC POPS.

OPERATIONAL GUIDANCE DOES SUGGEST THAT BEYOND THE CURRENT EXTENDED
PERIODS A POSSIBLE PATTERN SHIFT BACK TO A COOLER SETUP...HOWEVER
THIS APPEARS TO BE A STATISTICAL ANOMALY AT THIS TIME.

CONFIDENCE...HIGH.

BEACHLER

&&

.HYDROLOGY...
259 PM CDT

RAIN HAS SPREAD ACROSS MUCH OF THE AREA LATE THIS AFTERNOON WITH
AN ADDITIONAL 0.5 TO 0.75 INCHES POSSIBLE FROM WHEN IT BEGAN EARLY
THIS AFTERNOON TO WHEN IT DIMINISHES BY ABOUT MID EVENING. RIVERS
HAVE BEGUN TO RISE WITH SEVERAL EXPECTED TO REACH ACTION AND
POTENTIALLY MINOR FLOOD STAGE. REFER TO SPECIFIC HYDRO PRODUCTS FOR
DETAILS.

AREAL OVERLAND FLOODING IS A POSSIBILITY...MAINLY IN LOW LYING
AND POORLY DRAINED AREAS DUE TO THE STILL FROZEN SUB SURFACE
GROUND.

MDB

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 14Z...

* IFR TO MVFR FOG IMPROVING TO VFR LATE THIS MORNING.

* IFR CIGS TAKE MUCH LONGER TO IMPROVE WITH MVFR EXPECTED BY THIS
  AFTN AND VFR BY TOMORROW MORNING.

* -DZ/-SHRA MOVE THROUGH THE TERMINALS THROUGH THIS AFTN.

JEE/DZ

//DISCUSSION...UPDATED 12Z...

WHILE THE LOW PRESSURE CENTER HAS SHIFTED NORTH...ITS EFFECTS ARE
STILL BEING FELT AT THE TERMINALS. VSBYS ARE FINALLY BEGINNING TO
RISE AS DEWPOINTS ARE BEGINNING TO DROP OFF A BIT. DEWPOINTS WILL
SLOWLY FALL TODAY SO EXPECT A SLOW IMPROVEMENT IN VSBY THROUGH THE
MORNING. MAY HAVE TOO SLOW OF A VSBY TREND IN THE TAFS. WINDS WILL
ALSO PICK UP OUT OF THE WEST AS THE GRADIENT TIGHTENS BEHIND THE
LOW.

SCATTERED LIGHT RAIN SHOWERS WILL PASS OVER THE TERMINALS THIS
MORNING AND EARLY AFTN AS MOISTURE WRAPS AROUND THE BACKSIDE OF
THE LOW. THE SHOWERS SHOULD HAVE LITTLE TO NO IMPACT ON THE
TERMINALS AND RFD WILL PROBABLY BE THE ONLY TERMINAL TO SEE
FLURRIES OR LIGHT SNOW LATER THIS AFTERNOON/EVENING. LITTLE TO NO
ADDITIONAL SNOWFALL IS EXPECTED.

THE LOW LEVEL MOISTURE REALLY WEAKENS TONIGHT THEREFORE SHOWING
MORE SIGNIFICANT CIG IMPROVEMENT AFTER 00Z TOWARD TUESDAY MORNING.

JEE

//ORD AND MDW CONFIDENCE...UPDATED 14Z...

* HIGH CONFIDENCE IN VSBY/CIG TRENDS...MEDIUM CONFIDENCE IN TIMING.

* HIGH CONFIDENCE IN ALL OTHER FORECAST ELEMENTS.

JEE/DZ

//OUTLOOK FOR ORD/MDW FOR 00Z WEDNESDAY-12Z MONDAY...UPDATED 12Z...

TUESDAY NIGHT...MVFR CIGS LIKELY.

WEDNESDAY...BECOMING VFR.

THURSDAY...SLIGHT CHANCE OF -SHRA BECOMING -SHSN OVERNIGHT. MVFR
PSBL OVERNIGHT.

FRIDAY...CHANCE OF -SHRA/-SHSN OVERNIGHT.  VFR BCMG MVFR/IFR OVERNIGHT.

SATURDAY...CHANCE OF -SHRA BECOMING -SHRA/-SHSN OVERNIGHT. MVFR/IFR.

SUNDAY...CHANCE OF -SHRA/-SHSN. MVFR IMPROVING TO VFR.

JEE

&&

.MARINE...
329 AM CDT

LOW PRESSURE OVER SOUTHERN WI/NORTHERN IL WILL SLOWLY DEEPEN AS IT
MOVES THROUGH NORTHERN MI TONIGHT AND THEN INTO NORTHERN QUEBEC
TUESDAY AFTERNOON. NORTHEAST WINDS TO 30 KT ACROSS THE FAR NORTHERN
PARTS OF THE LAKE WILL DIMINISH AS THE LOW MOVES OVER THE LAKE TODAY
AND THE GRADIENT WEAKENS.  SOUTHWEST WINDS 15 TO 25 KT WILL DEVELOP
OVER THE SOUTHERN THIRD OF THE LAKE TODAY...WHILE NORTHWEST WINDS
COVER THE NORTHERN TWO THIRDS OF THE LAKE.  AS THE LOW MOVES OVER
NORTHERN MICHIGAN TONIGHT...NORTHWEST/WEST WINDS 15 TO 25 KT WILL
SET UP ACROSS THE LAKE ALONG WITH RISING WAVES.  THE GRADIENT
TIGHTENS OVER THE LAKE BETWEEN THE DEPARTING LOW AND APPROACHING
RIDGE TUESDAY NIGHT WITH NORTHWEST WINDS TO 30 KT EXPECTED THROUGH
WEDNESDAY.  THE HIGH MOVES OVER THE LAKE EARLY THURSDAY MORNING WITH
WINDS QUICKLY DIMINISHING AND BECOMING SOUTH/SOUTHWEST.  ANOTHER LOW
PRESSURE SYSTEM MAY AFFECT THE LAKE LATE THIS WEEK.

FOR THE NEARSHORE ZONES...ISSUED A SMALL CRAFT ADVISORY FOR TUESDAY
MORNING THROUGH THURSDAY MORNING.  AS WINDS INCREASE ACROSS THE LAKE
AND BECOME NORTHWEST...WAVES WILL BUILD ACROSS THE INDIANA ZONES
EAST OF GARY.  A SECOND SMALL CRAFT ADVISORY MAY BE NEEDED FOR THE
REMAINDER NEAR SHORE ZONES ON WEDNESDAY AS WINDS TURN NORTH AND
WAVES BUILD ACROSS THE REMAINING ZONES.

JEE

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...LMZ744-LMZ745...10 AM TUESDAY TO 9 AM
     THURSDAY.

&&
Hazardous weather outlook, Mar 11, 3:56 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
356 AM CDT MON MAR 11 2013

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
120900-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
356 AM CDT MON MAR 11 2013 /456 AM EDT MON MAR 11 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

DENSE FOG WILL CONTINUE ACROSS PORTIONS OF FAR NORTHEAST AND
NORTH CENTRAL ILLINOIS THROUGH EARLY THIS MORNING...WITH
VISIBILITIES STEADILY IMPROVING SHORTLY AFTER DAYBREAK.

RECENT RAINFALL FROM SUNDAY AND MELTING SNOW...WILL LEAD TO
PONDING OF WATER ON SOME ROADWAYS. MAINLY IN LOW LYING AND POORLY
DRAINED AREAS. ELEVATED STREAMFLOW IS EXPECTED TO CONTINUE ON AREA
RIVERS.

RISES ON AREA RIVERS WILL CONTINUE TODAY THROUGH TONIGHT...WITH
FLOODING POSSIBLE ALONG PORTIONS OF THE DES PLAINES...EAST BRANCH
OF THE DU PAGE RIVER...PECATONICA...KISHWAUKEE...FOX...AND
ILLINOIS RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RISES ON AREA RIVERS WILL CONTINUE INTO THE EARLY PART OF THIS
WEEK...WITH FLOODING POSSIBLE ALONG PORTIONS OF THE DES
PLAINES...EAST BRANCH OF THE DU PAGE
RIVER...PECATONICA...KISHWAUKEE...FOX...AND ILLINOIS RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-120900-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
356 AM CDT MON MAR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF FOG ARE EXPECTED OVER THE NEARSHORE WATERS THROUGH
MIDDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG WINDS AND HIGH WAVES WILL RESULT IN HAZARDOUS CONDITIONS
FOR SMALL CRAFT TUESDAY MORNING THROUGH THURSDAY MORNING PRIMARILY
ACROSS THE INDIANA NEARSHORE WATERS.

THEN STRONG WINDS AND HIGH WAVES COULD RESULT IN HAZARDOUS
CONDITIONS FOR SMALL CRAFT WEDNESDAY FOR BOTH THE ILLINOIS AND
INDIANA NEARSHORE WATERS WEST OF GARY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-120900-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
356 AM CDT MON MAR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF FOG ARE EXPECTED OVER SOUTHERN LAKE MICHIGAN THROUGH MIDDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

BEACHLER

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 9:04 PM CDTRiver Flood WarningLOTLake9 days
Mar 10, 9:04 PM CDTRiver Flood WarningLOTCook25 hr
Mar 10, 9:04 PM CDTRiver Flood WarningLOTKane, Kendall46 hr
Mar 10, 9:04 PM CDTRiver Flood WarningLOTLaSalle56 hr
Mar 10, 10:05 PM CDTRiver Flood WarningLOTLaSalle61 hr
Mar 10, 10:05 PM CDTRiver Flood WarningLOTBureau, LaSalle7 days
Mar 10, 10:52 PM CDTRiver Flood WarningLOTWinnebago4 days
Mar 11, 3:50 AM CDTSmall Craft AdvisoryLOT3 days
Mar 11, 6:37 AM CDTRiver Flood AdvisoryLOTLaSalle23 hr
Mar 11, 7:51 AM CDTRiver Flood AdvisoryLOTGrundy15 hr
Mar 11, 7:51 AM CDTRiver Flood AdvisoryLOTDuPage25 hr
Mar 11, 9:22 AM CDTRiver Flood AdvisoryLOTLee3 days
Mar 11, 11:26 AM CDTRiver Flood AdvisoryLOTLake58 hr
Mar 11, 11:26 AM CDTRiver Flood AdvisoryLOTCook47 hr
Mar 11, 11:30 AM CDTRiver Flood WarningLOTGrundy11 hr
Mar 11, 5:29 PM CDTSmall Craft AdvisoryLOT59 hr

Nearby

River Flood Advisories in Illinois, 2013Every river flood advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.